Hyperbolic manifolds of small volume

  • Vincent Emery

    FSB-MATHGEOM, EPF Lausanne, Bâtiment MA Station 8, 1015 Lausanne, Switzerland
  • Mikhail Belolipetsky

    IMPA, Estrada Dona Castorina 110, 22460-320 Rio de Janeiro, Brazil
Hyperbolic manifolds of small volume cover
Download PDF

This article is published open access.

Abstract

We conjecture that for every dimension there exists a noncompact hyperbolic -manifold whose volume is smaller than the volume of any compact hyperbolic -manifold. For dimensions and this conjecture follows from the known results. In this paper we show that the conjecture is true for arithmetic hyperbolic -manifolds of dimension .

Cite this article

Vincent Emery, Mikhail Belolipetsky, Hyperbolic manifolds of small volume. Doc. Math. 19 (2014), pp. 801–814

DOI 10.4171/DM/464